# SDR IPXA13579205

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N380090H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED UPPER SKIN OF RT WING OTBD AFT FLAP 66 INCHES OTBD OF EDGE AND 2.5 INCHES FWD OF T/E     REPAIRED IAW EOB757-5750-51354-A AND SRM 51-70-04.
